Math. Model. Nat. Phenom.
Volume 4, Number 2, 2009Delay equations in biology
|Page(s)||48 - 67|
|Published online||26 March 2009|
Uniqueness of Monotone Mono-stable Waves for Reaction-Diffusion Equations with Time Delay
Department of Mathematical Sciences, University of Alabama in
Huntsville, Huntsville, AL 35899, USA
2 Department of Mathematics, Sanghai Normal University Shangai, China
Corresponding author: email@example.com
Many models in biology and ecology can be described by reaction-diffusion equations wit time delay. One of important solutions for these type of equations is the traveling wave solution that shows the phenomenon of wave propagation. The existence of traveling wave fronts has been proved for large class of equations, in particular, the monotone systems, such as the cooperative systems and some competition systems. However, the problem on the uniqueness of traveling wave (for a fixed wave speed) remains unsolved. In this paper, we show that, for a class of monotone diffusion systems with time delayed reaction term, the mono-stable traveling wave font is unique whenever it exists.
Mathematics Subject Classification: 34K99 / 35K57 / 92B99
Key words: reaction-diffusion equations / time delay / traveling waves / monotone systems
© EDP Sciences, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.